Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 10, 2014, 2:12 PM MDT for Teller County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2014, 2:12 PM MDT (20:12 UTC)
- Expired
- Aug 10, 2014, 2:45 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
630 WWUS85 KPUB 102012 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 212 PM MDT SUN AUG 10 2014 COZ081-084-085-102045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 212 PM MDT SUN AUG 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 245 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... CASCADE AND CHIPITA PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3885 10493 3897 10503 3902 10490 3892 10484 TIME...MOT...LOC 2011Z 121DEG 1KT 3894 10495 $$ ETP
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 10, 11:58 AM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 10, 11:58 AM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1158 AM MDT SUN AUG 10 2014 .UPDATE... ISSUED AT 710 AM MDT SUN AUG 10 2014 UPDATED MAINLY TO ADJUST SKY COVERAGE PER SAT AND TRENDS. ROSE && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 333 AM MDT SUN AUG 10 2014 ...RISK OF FLOODING TODAY... CURRENTLY...A FEW LINGERING SHOWERS OVER BACA COUNTY AND ERN LAS ANIMAS...WHICH SHOULD DISSIPATE BY SUNRISE. DEW POINTS ARE GENERALLY IN THE 50S ACROSS THE PLAINS...AND 30S-40S FOR THE MT AREAS. AREA IS UNDER NW FLOW ALOFT TODAY AS THE UPPER HIGH BEGINS TO NUDGE EWD. MAIN CONCERN TODAY WILL BE THE THUNDERSTORM COVERAGE LATER TODAY. WITH UPSLOPE IN PLACE AND RESPECTABLE LLVL MOISTURE...EXPECT GOOD COVERAGE OF STORMS LATER TODAY. NOT A GREAT DEAL OF INSTABILITY TO WORK WITH...BUT WILL NOT TAKE MUCH WITH DAYTIME HEATING TO GET THINGS GOING OVER THE MTS BY NOON. THEN...WILL SEE STORMS SHIFT EWD LATER THIS AFTERNOON. A DISTURBANCE NOTED IN THE PV FIELDS WILL MOVE THROUGH BY 00Z...AND THE FOLLOWING 6-9 HOURS THIS EVENING WILL BE THE BEST WINDOW FOR HEAVY RAINFALL. MODELS DIFFER A BIT ON WHERE THE GREATEST STORM COVERAGE WILL FALL...BUT CONSENSUS IS THAT IT WILL PROBABLY BE ALONG THE WEAK H7 BAROCLINIC ZONE THAT SETS UP OVER SERN CO. WRF MODELS SHOW BEST COVERAGE ALONG I-25...ESPECIALLY OVER THE PIKES PEAK REGION...PUEBLO...HUERFANO...AND LAS ANIMAS COUNTIES FROM 00Z THROUGH ABOUT 06Z. NOT EXPECTING THE CONVECTION TO BE THAT STRONG...BUT TRAINING CELLS AND REDEVELOPMENT COULD LEAD TO SOME PROBLEMS...ESPECIALLY OVER THE BURN SCARS. WILL DEFINITELY BE A HEIGHTENED RISK COMPARED TO THE LAST FEW DAYS AND THE NEXT FEW DAYS TO COME. SVR THREAT LOOKS LOW BUT CANNOT RULE OUT SOME SMALL HAIL AND STRONG WIND GUSTS IN THE STRONGER CELLS. TEMPS SHOULD TOP OUT IN THE 80S OVER THE PLAINS TODAY. SHOULD SE THINGS WIND DOWN AFTER MIDNIGHT TONIGHT...WITH JUST A FEW LINGERING STORMS OUT OVER THE PLAINS AND THE RATON MESA AREA. ANOTHER FAIRLY MILD NIGHT EXPECTED WITH TEMPS AROUND 60 FOR THE PLAINS AND 40S FOR THE HIGH VALLEYS AND MTN AREAS. ROSE .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 333 AM MDT SUN AUG 10 2014 ...BEST CHANCE OF HEAVIER RAIN WED AND THU... WITH DOMINANT RIDGE EXPECTED OVER THE REGION FOR THE NEXT COUPLE OF DAYS (MON AND TUE) BEST CHANCE OF POPS WILL BE IN THE MTNS...WITH ONLY ISOLD POPS ON THE PLAINS. WITH FLOW NNW AT MIDLVLS...AND NO WELL DEFINED FORCING ON THE PLAINS...STORMS OVER THE HIGHER TRRN WILL HAVE A HARD TIME PUSHING OUT INTO THE PLAINS. LIKEWISE...EXPECT ISOLD TO SCTD POPS OVER THE MTNS THROUGH TUESDAY WITH ONLY ISOLD POPS AT BEST AT LOWER ELEVATIONS. BY WED...FLOW BECOMES A BIT MORE ZONAL ALOFT AND GUIDANCE SHOWS A SLUG OF MONSOON MOISTURE MOVING OVER THE STATE. THIS WILL INCREASE THE POPS OVER THE CONTDVD...WITH LOCALLY HEAVY RAIN POSSIBLE THIS REGION. THERE WILL BE BIT BETTER CHANCE OF POPS ON THE PLAINS WITH STORMS PUSHING OFF THE MTNS ACROSS THE PLAINS. THURSDAY HAS THE POTENTIAL TO BE THE WETTEST DAY OVER THE ENTIRE REGION AS WEAK SHORT WAVE WILL COMBINE WITH MONSOON MOISTURE TO BRING THE POTENTIAL FOR MORE WIDESPREAD PRECIP...SOME LOCALLY HEAVY...TO THE AREA. FRIDAY INTO THE WEEKEND...GUIDANCE INDICATING NOTICEABLY DRIER AIR MOVING INTO THE STATE...AND IF THIS VERIFIES MTNS WILL DRY OUT WITH ONLY ISOLD POPS ON THE PLAINS. OVERALL TEMPS WILL BE AT OR SLIGHTLY BELOW SEASONABLE VALUES FOR THIS TIME OF THE YEAR. ANY THUNDERSTORM FORMING OVER THE BURN SCARS WILL HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING. /HODANISH && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1150 AM MDT SUN AUG 10 2014 MAIN CONCERN WILL BE THE THREAT OF THUNDERSTORMS TODAY FOR ALL 3 TAF SITES. RISK OF STORMS WILL COME EARLY AT KCOS STARTING 19-20Z ...AND PROGRESSIVELY LATER FOR KALS 20-21Z...AND KPUB 22Z. STORMS COULD LINGER OVER THE I-25 CORRIDOR THROUGH LATE THIS EVENING... POSSIBLY AFTER 06Z. COULD SEE MVFR-IFR CIGS WITH THE STRONGER CELLS IMPACTING THE TERMINALS...ALONG WITH SOME SMALL HAIL AND BRIEF WIND GUSTS 40 TO 50 MPH LOCALLY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ROSE SHORT TERM...ROSE LONG TERM...HODANISH AVIATION...LW
Hazardous weather outlook, Aug 10, 11:50 AM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1150 AM MDT SUN AUG 10 2014 COZ058>089-093>099-111800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1150 AM MDT SUN AUG 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO SPREAD FROM THE MOUNTAINS SOUTHEAST ACROSS THE I-25 CORRIDOR AND ADJACENT PLAINS THIS AFTERNOON AND EVENING. INITIAL STORMS WILL DEVELOP ACROSS THE MOUNTAINS AND PIKES PEAK REGION EARLY IN THE AFTERNOON...WITH DEVELOPMENT CONTINUING SOUTH AND EASTWARD ALONG THE MOUNTAINS AND AND SOUTHERN I-25 CORRIDOR THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING. ACTIVITY WILL TEND TO BE LESS WIDESPREAD OVER THE PLAINS EAST OF THE I-25 CORRIDOR OUT TOWARD KANSAS. THE MAIN THREATS FROM STORMS TODAY WILL BE HEAVY RAIN...GUSTY WINDS UP TO 40 MPH AND LIGHTNING. LOCAL FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY FOR BURN SCARS...URBAN AREAS...AND OTHER FLOOD PRONE LOCATIONS. THE STRONGEST STORMS MAY PRODUCE HAIL UP TO NICKEL SIZE AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND VALLEYS MONDAY AND TUESDAY. ON THE PLAINS...VERY FEW IF ANY SHOWERS AND STORMS WILL OCCUR MONDAY OR TUESDAY. ON WEDNESDAY...SCATTERED SHOWERS AND STORMS ALONG WITH AREAS OF HEAVY RAIN WILL BE POSSIBLE OVER THE MOUNTAINS...ESPECIALLY OVER THE CONTINENTAL DIVIDE. OVER THE PLAINS...ISOLATED STORMS WILL BE POSSIBLE. ON THURSDAY...SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL OCCUR ACROSS THE ENTIRE REGION. HEAVY RAIN WILL BE POSSIBLE. FRIDAY AND SATURDAY...ONLY ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE. ALL STORMS DURING THIS PERIOD WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT OVER THE MOUNTAINS AND ADJACENT SOUTHEAST PLAINS. 50/50
In the hours before
Special weather statement, Aug 10, 1:20 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 120 PM MDT SUN AUG 10 2014 COZ084-085-101945- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 120 PM MDT SUN AUG 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 145 PM MDT... AT 119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN FALCON AND SCHRIEVER AIR FORCE BASE...MOVING EAST SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN COLORADO SPRINGS AND SCHRIEVER AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3880 10468 3891 10461 3890 10436 3872 10446 TIME...MOT...LOC 1919Z 291DEG 7KT 3886 10459 TLM
Special weather statement, Aug 10, 1:43 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 143 PM MDT SUN AUG 10 2014 COZ081-084-085-102015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 143 PM MDT SUN AUG 10 2014 ...SPECIAL WEATHER STATEMENT... AT 141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW SHOWERS AND THUNDERSTORMS OVER AND NEAR THE WALDO CANYON BURN SCAR...MOVING SOUTHEAST AT 15 MPH. RAINFALL AMOUNTS OF 1/10 INCH OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THESE SHOWERS. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. LAT...LON 3893 10500 3901 10497 3893 10485 3885 10491 TIME...MOT...LOC 1941Z 294DEG 10KT 3893 10494 TLM
Special weather statement, Aug 10, 2:03 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 203 PM MDT SUN AUG 10 2014 COZ084-085-102030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 203 PM MDT SUN AUG 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 230 PM MDT... AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...MANITOU SPRINGS...FALCON...PETERSON AFB AND CIMARRON HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3886 10489 3902 10477 3895 10460 3877 10466 TIME...MOT...LOC 2003Z 301DEG 2KT 3891 10476 ETP
Local storm report, Aug 10, 2:07 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
207 PM MDT SUN AUG 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HEAVY RAIN 4 N FLORISSANT 39.00N 105.30W
08/10/2014 M0.34 INCH TELLER CO TRAINED SPOTTER
RAINFALL...20 MINUTE DURATION.
&&
RMGLocal storm report, Aug 10, 2:10 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT SUN AUG 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HEAVY RAIN 2 NE FALCON 38.95N 104.59W
08/10/2014 M0.25 INCH EL PASO CO TRAINED SPOTTER
10 MINUTE DURATION.
&&
RMGSpecial weather statement, Aug 10, 2:12 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 212 PM MDT SUN AUG 10 2014 COZ081-084-085-102045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 212 PM MDT SUN AUG 10 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 245 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... CASCADE AND CHIPITA PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3885 10493 3897 10503 3902 10490 3892 10484 TIME...MOT...LOC 2011Z 121DEG 1KT 3894 10495 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:14 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Aug 9, 7:30 PM MDT | Areal Flood Advisory | PUB | Baca, Prowers | 2 hr |
| Aug 10, 11:27 AM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Aug 10, 12:02 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Aug 10, 12:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Aug 10, 12:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 10, 1:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Aug 10, 1:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 10, 1:38 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 10, 1:43 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 2:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Aug 10, 2:16 PM MDT | Areal Flood Advisory | PUB | El Paso | 119 min |
| Aug 10, 2:23 PM MDT | Areal Flood Advisory | PUB | El Paso | 112 min |
| Aug 10, 2:43 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Aug 10, 2:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Aug 10, 3:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 10, 3:16 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 10, 4:02 PM MDT | Areal Flood Advisory | PUB | Teller | 118 min |
| Aug 10, 4:19 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Aug 10, 4:21 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Aug 10, 4:26 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Aug 10, 4:44 PM MDT | Flash Flood Warning | PUB | Pueblo | 91 min |
| Aug 10, 4:47 PM MDT | Flash Flood Warning | PUB | Huerfano, Pueblo | 118 min |
| Aug 10, 4:53 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Aug 10, 5:06 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 10, 5:22 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Aug 10, 5:27 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Aug 10, 5:46 PM MDT | Flash Flood Warning | PUB | Otero | 6 hr |
| Aug 10, 5:52 PM MDT | Areal Flood Advisory | PUB | Fremont | 113 min |
| Aug 10, 5:53 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.